Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On complemented copies of $ c\sb 0$ in $ L\sp p\sb X,\;1\leq p<\infty$


Author: G. Emmanuele
Journal: Proc. Amer. Math. Soc. 104 (1988), 785-786
MSC: Primary 46E20; Secondary 46B20
DOI: https://doi.org/10.1090/S0002-9939-1988-0930250-1
MathSciNet review: 930250
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Cembranos, $ C(K,E)$ contains a complemented copy of $ {c_0}$, Proc. Amer. Math. Soc. 91 (1984), 556-558. MR 746089 (85g:46025)
  • [2] G. Emmanuele, A note on Banach spaces containing complemented copies of $ {c_0}$.
  • [3] E. Saab and P. Saab, On complemented copies of $ {c_0}$ in injective tensor products, Contemporary Math., Vol. 52, Amer. Math. Soc., Providence, R.I., 1986.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E20, 46B20

Retrieve articles in all journals with MSC: 46E20, 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0930250-1
Keywords: Lebesgue-Bochner function spaces, complemented copies of $ {c_0}$, limited sets
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society